I am a 21 year old female. I was on the pill for several years when I decided to stop due to non-sexual activity. Since then I have gotten my period every few months now out if no where I ve had my period for 3 WEEKS !!! no cramps, it s not heavy...
I miscarried at 7 weeks pregnant the first weekend in November. We have been trying to conceive since then but my periods have been very irregular. I got mly first period 6 weeks after the miscarriage ...
I have been on my period for 4 days, and since the 2nd day it has been extremely heavy and with a lot of blood clots. Today it is very watery and bright red and I m changing my tampon every hour and I ...
Hello Doctor, my daughter 17 years old, she having menstrual problem for last 4months if she got period it s not stop it s continuously comming , we met our family doctor they said that start Meprate 2months and she adviced to reduce her weight...
hi i m 22 years old and unmarried.Im taking Duolution L tablets for irregularmenstruation cycle and it is more than 10 days in a months. my weight is reducing gradually. Now im 46 kg only.wil it affect my ...
I m a 20 year old woman, I have been irregular on my menstrual cycle my whole life. I went on birth control for 2 years and it was the only time I would get my menstruation. once I stopped taking it I went ...
Hormonal disturbances is the only cause for the irregular menses and that seldom need any treatment
I have irregularmenstruation. What could be the best medicine to take?
Thanks for your query. I read your query and I understand your concerns.
Following is my reply:
1) First you need to get diagnosed about the reason for irregular menses.
2) Please visit your gynecologist and get a scan done to check Polycystic ovaries.
3) Please get serum FSH , LH & AMH
Let me know if you have anymore doubts.
Dr. Mahesh Koregol
IVF & Infertility specialist
I start taking myra E 400 and it delays my menstruation then now i stop it because of some coughs and colds and again my menstruation delayed. Does it affect?
Thanks for using health care magic for posting your query.
It takes time for the hormones to function back normally ones you have stopped the Myra E 400 tablet.
Hope that helps you.
If you need further details you can use the below mentioned link
Dr. Srikanth Reddy MD
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions